Alert archive / Georgia / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 259, NWS Atlanta, GA

August 1, 20194 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Aug 1, 2019, 5:42 PM EDT for 4 counties in Georgia. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 1, 2019, 5:42 PM EDT (21:42 UTC)
Expired
Aug 1, 2019, 6:15 PM EDT
In force
33 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Chattooga County, GA, Floyd County, GA, Gordon County, GA, Walker County, GA

The radar

The Northeast Alabama radar (KHTX), 99 km from the middle of the area, began a volume at 21:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.7 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2019-08-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 693 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2019-08-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
693 J/kg
Mixed-layer CIN
-94 J/kg
Mixed-layer LCL
1341 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

884 
WUUS52 KFFC 012142
SVRFFC
GAC055-115-129-295-012215-
/O.NEW.KFFC.SV.W.0259.190801T2142Z-190801T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
542 PM EDT Thu Aug 1 2019

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northeastern Floyd County in northwestern Georgia...
  Southeastern Walker County in northwestern Georgia...
  Northwestern Gordon County in northwestern Georgia...
  Northeastern Chattooga County in northwestern Georgia...

* Until 615 PM EDT.

* At 542 PM EDT, a severe thunderstorm was located over Lake Marvin,
  or 7 miles northwest of Calhoun, and is nearly stationary.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Resaca, Sugar Valley, Everett Springs, Lake Marvin, Oostanaula and
  Subligna.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3462 8520 3462 8505 3461 8505 3462 8493
      3447 8499 3448 8517
TIME...MOT...LOC 2142Z 181DEG 4KT 3455 8507 

HAIL...1.00IN
WIND...60MPH
 
$$
1 follow-up statement
298 
WWUS52 KFFC 012206
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
606 PM EDT Thu Aug 1 2019

GAC055-115-129-295-012216-
/O.EXP.KFFC.SV.W.0259.000000T0000Z-190801T2215Z/
Floyd GA-Walker GA-Gordon GA-Chattooga GA-
606 PM EDT Thu Aug 1 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FLOYD...
SOUTHEASTERN WALKER...NORTHWESTERN GORDON AND NORTHEASTERN CHATTOOGA
COUNTIES WILL EXPIRE AT 615 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However heavy rain
is still possible with this thunderstorm.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Peachtree City.

LAT...LON 3462 8520 3462 8505 3461 8505 3462 8493
      3447 8499 3448 8517
TIME...MOT...LOC 2206Z 181DEG 4KT 3458 8507 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 3:14 PM EDT, 2 hours 28 minutes earlier.

Area forecast discussion, Aug 1, 3:14 PM EDT, 2 hours 28 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
314 PM EDT Thu Aug 1 2019

.SHORT TERM /Tonight through Friday Night/...

The overall pattern is expected to remain consistent through the
short term period. The southeastern CONUS remains between two large
upper level ridges, with one ridge positioned over north Texas and
into the high plains, and the other positioned over the Atlantic.
Between the two, a large upper level trough is extending from the
Great Lakes region and southward into the Gulf of Mexico. The axis
of this trough will remain through Georgia over the next couple of
days. Deep moisture and weak flow aloft is solidly in place over the
forecast area. Steadily increasing moisture has led to another
slight increase in the coverage in showers and thunderstorms this
afternoon, and will increase once again tomorrow. Precipitable water
values are in the 1.8 to 2 inch range across north and central
Georgia, which is around the 80th percentile for this time of year.
Persistent broken cloud coverage starting in the early morning and
remaining through the day tomorrow will keep temperatures a bit
lower than today, in mainly the mid to upper 80s across north and
central Georgia.

Scattered to numerous diurnally driven showers and thunderstorms are
ongoing and are expected to continue to increase in coverage through
the late afternoon. PoPs will range high-end chance to likely PoPs
throughout the area. The combination of high precipitable water
values and weak mean flow could lend itself to heavy rainfall and a
threat for some isolated flash flooding where stronger storms remain
over an area for a prolonged time, or outflow boundary interactions
briefly enhance rainfall. However, it is worth noting that a lack of
recent rainfall over central Georgia has led to dry soils, which
would reduce the risk of flooding there. The coverage of afternoon
convection tomorrow will again be slightly greater than today, with
mainly likely PoPs expected across the forecast area by mid-
afternoon. Although bulk shear remains weak and lapse rates are not
overly impressive, MUCAPE values of 2000-3000 J/kg and SBCAPE values
of 1000-1500 J/kg are progged this afternoon and tomorrow afternoon.
A few storms could be strong to severe each afternoon and early
evening, with damaging wind gusts being the main hazard. Frequent
lightning and the aforementioned locally heavy rain are also to be
expected with any stronger storms that occur.

King

.LONG TERM /Saturday through Thursday/...

The synoptic setup will continue to be pretty stationary through the
long term period with a trough across the area wedged between high
pressure centered near Texas to the west and high pressure over the
Atlantic to our east. In addition to a nearly stationary boundary
lingering across northern portions of the area, another area of
disturbed weather is expected to be near the eastern coast of
Florida and is expected to move northeastward and away from the
southeast coast by Sunday. As this area nears the Georgia coast,
tropical moisture will continue to move into the area on Saturday
prompting the introduction of likely pops in the afternoon and
evening. Another perturbation is expected to move through the trough
on Sunday/Monday before the trough shifts just slightly to the east,
shifting the area into northwest flow aloft. Overall, chances for
showers and thunderstorms will continue through the rest of the
extended, although they are expected to be mainly diurnally driven.
Have included chance to high-end chance pops during the day through
the first have of next week, with mainly slight chance to chance
pops afterward. The potential remains for some storms to linger late
into the evenings, so have kept slight chance to chance pops
overnight through many days of the extended. Being in this pattern,
the potential for strong to isolated severe storms any day will also
exist, with the main hazards being gusty winds, periods of heavy
rainfall, and frequent lightning.

Temperatures through the extended period are forecast to be within a
few degrees of average. High temperatures are expected to be in the
mid to upper 80s to the low to mid 90s. Overnight low temperatures
will be in the mid to upper 60s to lower 70s across the area.

Reaves

&&

AVIATION...
18Z Update...
Mainly VFR conditions are expected across the forecast area
through the rest of the day, with the exception of some possible
MVFR vsby restrictions where TSRA occurs. Scattered SHRA/TSRA has
begun to develop across the area and will increase in coverage
across north Georgia through the afternoon. TEMPO group for TSRA
has been maintained for all sites for 20-24Z when coverage is
expected to be the greatest, with VCSH remaining until after 03Z
as precipitation is expected to be slow to diminish. Nearly S
winds at 4-8 kts to begin the TAF period are expected to shift to
E at 3-6 kts by 00Z and remain so through Friday morning. BKN low
MVFR cloud deck is expected to build in early tomorrow morning
around 11-12Z, along with some 4-5 SM vsby restrictions at
CSG/MCN/AHN.

//ATL Confidence...18Z Update...
Medium confidence on all elements.

King

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          69  87  69  87 /  40  60  40  50
Atlanta         70  85  70  86 /  40  60  50  50
Blairsville     64  78  63  79 /  40  60  50  60
Cartersville    69  85  69  88 /  30  50  40  50
Columbus        71  88  71  90 /  50  60  50  40
Gainesville     69  83  68  86 /  40  60  50  50
Macon           70  89  70  89 /  50  60  50  40
Rome            69  87  69  88 /  30  50  30  40
Peachtree City  69  86  69  88 /  40  60  40  40
Vidalia         72  88  71  90 /  30  60  30  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...King
LONG TERM....Reaves
AVIATION...King
Hazardous weather outlook, Aug 1, 2:47 PM EDT, 2 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
247 PM EDT Thu Aug 1 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-021900-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
247 PM EDT Thu Aug 1 2019

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered to numerous showers and thunderstorms are expected
across north and central Georgia this afternoon and evening. A few
storms may become strong to severe with gusty winds, heavy rain,
and frequent lightning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

Scattered to numerous showers and thunderstorms are expected each
day. The chance for widespread severe weather is low...but a few
storms could become strong to severe with gusty winds, heavy rain,
and frequent cloud to ground lightning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Local storm report, Aug 1, 5:13 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
513 PM EDT THU AUG 01 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     TSTM WND GST     MACON                   32.69N  83.65W
08/01/2019  M51 MPH          BIBB               GA   ASOS

            MACON ASOS (MCN) MEASURED 59 MPH.

&&

EVENT NUMBER FFC1900602

DJN
Local storm report, Aug 1, 5:15 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
515 PM EDT THU AUG 01 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0506 PM     TSTM WND GST     MACON                   32.69N  83.65W
08/01/2019  M66 MPH          BIBB               GA   ASOS

            MACON ASOS (MCN) MEASURED 66 MPH WIND GUST.

&&

EVENT NUMBER FFC1900603

DJN
Local storm report, Aug 1, 5:16 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
516 PM EDT THU AUG 01 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     TSTM WND GST     MACON                   32.69N  83.65W
08/01/2019  M59 MPH          BIBB               GA   ASOS

            MACON ASOS (MCN) MEASURED 59 MPH.

&&

EVENT NUMBER FFC1900602

DJN
Special weather statement, Aug 1, 5:34 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
534 PM EDT Thu Aug 1 2019

GAZ002-004-005-012-019-012200-
Whitfield GA-Walker GA-Gordon GA-Murray GA-Floyd GA-
534 PM EDT Thu Aug 1 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WHITFIELD...SOUTHEASTERN
WALKER...NORTHWESTERN GORDON...SOUTHWESTERN MURRAY AND NORTHERN FLOYD
COUNTIES UNTIL 600 PM EDT...

At 534 PM EDT...a strong thunderstorm was over Sugar Valley, or near
Calhoun...moving northeast at 20 mph.

  HAZARD...40 to 50 mph wind...heavy rain, pea sized hail and
           frequent cloud to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Calhoun, Resaca, Sugar Valley, Lake Marvin, Tilton and Nickelsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3468 8489 3461 8480 3449 8503 3453 8514
      3455 8512 3459 8511 3459 8512 3473 8505
TIME...MOT...LOC 2134Z 222DEG 16KT 3456 8504

HAIL...0.25IN
WIND...50MPH
Special weather statement, Aug 1, 5:34 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
534 PM EDT Thu Aug 1 2019

GAZ066-012200-
Troup GA-
534 PM EDT Thu Aug 1 2019

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN TROUP COUNTY UNTIL 600 PM
EDT...

At 534 PM EDT...a strong thunderstorm was over Southern Harbor, or
near Lanett...moving northeast at 15 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
LaGrange, West Point, Piedmont Heights, Cannonville, State Line Park,
Abbottsford, Smiths Crossroad and Long Cane.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3314 8521 3316 8514 3299 8495 3287 8515
      3287 8518 3311 8523
TIME...MOT...LOC 2134Z 224DEG 11KT 3296 8522

HAIL...0.25IN
WIND...50MPH
Special weather statement, Aug 1, 5:37 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
537 PM EDT Thu Aug 1 2019

GAZ011-019-012200-
Chattooga GA-Floyd GA-
537 PM EDT Thu Aug 1 2019

...SIGNIFICANT WEATHER ADVISORY FOR CHATTOOGA AND FLOYD COUNTIES
UNTIL 600 PM EDT...

At 537 PM EDT...a strong thunderstorm was over Chattoogaville, or 8
miles southwest of Summerville...moving northeast at 20 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
           cloud to ground lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Summerville, Trion, Lyerly, Berryton, Chattoogaville, Tidings,
Armuchee, James H. Floyd State Park and Holland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3459 8537 3458 8535 3459 8535 3459 8530
      3441 8512 3427 8544 3429 8546 3443 8549
TIME...MOT...LOC 2137Z 222DEG 16KT 3436 8541

HAIL...0.75IN
WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 31, 8:26 PM EDTSpecial Weather StatementFFCForsyth34 min
Jul 31, 9:16 PM EDTSpecial Weather StatementFFCGwinnett29 min
Jul 31, 9:49 PM EDTSpecial Weather StatementFFCGwinnett26 min
Jul 31, 9:56 PM EDTSpecial Weather StatementFFCHancock34 min
Jul 31, 10:15 PM EDTSpecial Weather StatementFFCGwinnett30 min
Jul 31, 10:43 PM EDTSpecial Weather StatementFFCHall32 min
Aug 1, 12:25 PM EDTSpecial Weather StatementFFCEmanuel35 min
Aug 1, 12:49 PM EDTSevere Thunderstorm WarningFFCEmanuel26 min
Aug 1, 12:55 PM EDTSpecial Weather StatementFFCFannin20 min
Aug 1, 1:14 PM EDTSpecial Weather StatementFFCEmanuel31 min
Aug 1, 1:16 PM EDTSpecial Weather StatementFFCFannin29 min
Aug 1, 1:21 PM EDTSpecial Weather StatementFFCPike24 min
Aug 1, 1:26 PM EDTSpecial Weather StatementFFCEmanuel34 min
Aug 1, 1:46 PM EDTSpecial Weather StatementFFCFannin29 min
Aug 1, 1:55 PM EDTSpecial Weather StatementFFCOglethorpe35 min
Aug 1, 2:04 PM EDTSpecial Weather StatementFFCWarren26 min
Aug 1, 2:11 PM EDTSpecial Weather StatementFFCPickens34 min
Aug 1, 2:14 PM EDTSpecial Weather StatementFFCFannin46 min
Aug 1, 2:17 PM EDTSpecial Weather StatementFFCJohnson28 min
Aug 1, 2:33 PM EDTSpecial Weather StatementFFCFayette27 min
Aug 1, 2:34 PM EDTSpecial Weather StatementFFCMontgomery26 min
Aug 1, 2:47 PM EDTSpecial Weather StatementFFCCherokee, Pickens28 min
Aug 1, 2:54 PM EDTSpecial Weather StatementFFCPaulding36 min
Aug 1, 2:59 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette20 min
Aug 1, 3:09 PM EDTSevere Thunderstorm WarningFFCLaurens36 min
Aug 1, 3:18 PM EDTSpecial Weather StatementFFCJefferson27 min
Aug 1, 3:23 PM EDTSpecial Weather StatementFFCHaralson37 min
Aug 1, 3:32 PM EDTSpecial Weather StatementFFCWilkes28 min
Aug 1, 3:39 PM EDTSevere Thunderstorm WarningFFCHaralson29 min
Aug 1, 3:55 PM EDTSpecial Weather StatementFFCButts35 min
Aug 1, 3:56 PM EDTSpecial Weather StatementFFCBartow34 min
Aug 1, 3:57 PM EDTSpecial Weather StatementFFCCobb33 min
Aug 1, 4:07 PM EDTSevere Thunderstorm WarningFFCCobb23 min
Aug 1, 4:26 PM EDTSpecial Weather StatementFFCCarroll34 min
Aug 1, 4:27 PM EDTSpecial Weather StatementFFCFulton33 min
Aug 1, 4:28 PM EDTSpecial Weather StatementFFCFulton32 min
Aug 1, 4:30 PM EDTSpecial Weather StatementFFCFloyd30 min
Aug 1, 4:31 PM EDTSpecial Weather StatementFFCJasper29 min
Aug 1, 4:37 PM EDTSpecial Weather StatementFFCUpson38 min
Aug 1, 4:38 PM EDTSpecial Weather StatementFFCHeard37 min
Aug 1, 4:41 PM EDTSpecial Weather StatementFFCDade34 min
Aug 1, 4:44 PM EDTSpecial Weather StatementFFCBibb31 min
Aug 1, 4:54 PM EDTSevere Thunderstorm WarningFFCDeKalb, Fulton36 min
Aug 1, 5:03 PM EDTSpecial Weather StatementFFCFloyd27 min
Aug 1, 5:11 PM EDTSevere Thunderstorm WarningFFCBibb34 min
Aug 1, 5:21 PM EDTSevere Thunderstorm WarningFFCDeKalb, Fulton, Gwinnett24 min
Aug 1, 5:34 PM EDTSpecial Weather StatementFFCGordon26 min
Aug 1, 5:37 PM EDTSpecial Weather StatementFFCChattooga23 min
Aug 1, 5:45 PM EDTSpecial Weather StatementFFCGwinnett30 min
Aug 1, 5:50 PM EDTSpecial Weather StatementFFCMorgan, Oconee40 min
Aug 1, 5:51 PM EDTSpecial Weather StatementFFCMurray24 min
Aug 1, 5:54 PM EDTSpecial Weather StatementFFCPeach51 min
Aug 1, 6:06 PM EDTSevere Thunderstorm WarningFFCMurray24 min
Aug 1, 6:23 PM EDTSpecial Weather StatementFFCWhitfield37 min
Aug 1, 6:28 PM EDTSevere Thunderstorm WarningFFCMurray, Whitfield32 min
Aug 1, 6:31 PM EDTSpecial Weather StatementFFCMorgan, Walton29 min
Aug 1, 6:51 PM EDTSpecial Weather StatementFFCChattahoochee24 min
Aug 1, 6:55 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Talbot50 min
Aug 1, 7:07 PM EDTSpecial Weather StatementFFCBanks23 min
Aug 1, 7:24 PM EDTSpecial Weather StatementFFCBanks36 min
Aug 1, 7:48 PM EDTSpecial Weather StatementFFCStewart27 min
Aug 1, 7:50 PM EDTSpecial Weather StatementFFCTalbot25 min
Aug 1, 7:52 PM EDTSpecial Weather StatementFFCHall, Jackson23 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.